# SDR AALA202410289355

- Difficulty date: October 26, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N342RX
- Make and model: Boeing 737823
- Aircraft serial: 44466
- Aircraft time: 11,658 hours, 4,316 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Condition: Missing
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BARS ON L1 AND R1 MISSING RED INDICATOR BANDS. INSTALLED GIRT RED INDICATOR BANDS ON GIRT BARS ON L1 (AALA202410280318) AND  R1 (AALA202410289355). PER JOBCARD 2523J012-002.
